dc.contributor.authorPun, Chi Seng
dc.contributor.authorSiu, Chi Chung
dc.contributor.authorWong, Hoi Ying
dc.identifier.citationPun, C. S., Siu, C. C., & Wong, H. Y. (2016). Non-zero-sum reinsurance games subject to ambiguous correlations. Operations Research Letters, 44(5), 578-586.en_US
dc.description.abstractThis paper studies the economic implications of ambiguous correlation in a non-zero-sum game between two insurers. We establish the general framework of Nash equilibrium for the coupled optimization problems. For the constant absolute risk aversion (CARA) insurers, we show that the equilibrium reinsurance strategies admit closed-form solutions. Our results indicate that the ambiguous correlation leads to an increase in the equilibrium demand of reinsurance protection for both insurers. Numerical studies examine the effect on the quality of the correlation estimations.en_US
dc.format.extent20 p.en_US
dc.relation.ispartofseriesOperations Research Lettersen_US
dc.rights© 2016 Elsevier B.V. This is the author created version of a work that has been peer reviewed and accepted for publication by Operations Research Letters, Elsevier B.V. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org.ezlibproxy1.ntu.edu.sg/10.1016/j.orl.2016.06.004].en_US
dc.subjectNon-zero-sum stochastic differential gameen_US
dc.titleNon-zero-sum reinsurance games subject to ambiguous correlationsen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.description.versionAccepted versionen_US

Files in this item


This item appears in the following Collection(s)

Show simple item record